# SDR YENA2023120401522

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,168 hours, 1,737 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,168 hours, 1,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0059750
- Condition: Failed
- Location: 2wd1
- Part time: 9,458 hours, 2,698 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) 'ECAM-ENG #1 FIRE LOOP B FAULT APPEARED 2 TIMES TRANSIET FOR APPROXIMATELY 10 SECONDS AND WENT AWAY; REMOVED AND REPLACED OF FDU ENG #1 FIRE LOOP IAW AMM 26-12-34. FDU #1 TEST OPS OK. THIS CLEARS MDDR 531105. MX-4 UPDATED PLACARD REMOVED.'
